# SDR ASAA2022100540211

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,039 hours, 7,535 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250435030
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78273000, FOUND FAULT CODE 75-30452 VBV POSITION SIGNALS DISAGREE (SHORT TERM) ON ENG #2. GROUNDED - YES. REMOVED AND REPLACED J10 HARNESS. REF B737-900 AMM 73-21-06.
